MathSciNet Relay Station
MathSciNet bibliographic data
MR2731703 30F45 (30C45)
Klén, Riku Close-to-convexity of quasihyperbolic and $j$-metric balls. Ann. Acad. Sci. Fenn. Math. 35 (2010), no. 2, 493–501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement